# SDR 98ZZZX3070

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N329H
- Make and model: Beech 58
- Aircraft serial: TH219
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 6462751
- Condition: Failed
- Location: Engine
- Component: Electrosys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER FAILED IN 8 DAYS OF SERVICE AND 29 HOURS FLIGHT TIME.  ELECTROSYSTEMS OVH UNIT.  WIRE BROKE INSIDE.
